Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stardust1986

SPIRONOLACTONE

Hi All

I have been suffering for mild-moderate acne since I was 12 years old (I am now 23). I have tried a plethora of cremes, and antibotics as well as Diane 35 two times. Diane 35 works wonders for my skin, except I am completely irrational, hyper-emotional, and my quality of life is horrible while taking it. Each time I have gone off Diane 35, there is a 3 month period when my skin is still glowing and perfect, then like clock work the fourth month roles around and my skin just keeps getting worse and worse. I am on my seventh month with out the pill - my mood is back to normal - but my skin (especially my chin) is horrible! I would like to know what everyone's thoughts are on Spironolactone. And if you have used it, what sort of side effects can be expected. Whether you can tan, or if you get photosensitivity from the drug. If you experience mood swings similar to ones you might get whilst on the pill. If you feel comfortable travelling while one it (because I read that you might need to getg regular blood tests)

Thank you so much! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×